Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Well I't not Working Phillipa

Posted by Quintal on April 4, 2007, at 12:28:47

In reply to Well I't not Working, posted by Phillipa on April 4, 2007, at 12:06:45

I think it's pretty obvious you're in withdrawal from the high dose benzos you were taking Phillipa, even though it was only two weeks. Remember the alcohol analogy I posted yesterday? Well benzos work in a similar way to alcohol, so like a person who massively increases their intake for two weeks then cuts back down abruptly, you'll have a hangover of some sort. I know it feels like it'll never end, but fortunately you were only on those super high doses for a short time. The worst of it should be over in a week or two. Until then it's best to rest as much as you need at take a little gentle exercise to avoid stiffening up. Soft foods like soup, yoghurt and bread might be easier to tolerate when you're feeling sick or if you've lost your appetite.

Q


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Quintal thread:746876
URL: http://www.dr-bob.org/babble/20070402/msgs/746883.html